# SDR FDEA201209113282

- Difficulty date: September 11, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 18,830 hours, 10,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A5398111320051
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR WEB AT FR 79, OTBD OF FLOOR RAIL HAS 1.5 IN. CRACK FROM EDGE TO LIGHTENING HOLE.  R & R FLOOR WEB AFT OF FR 79 STR 26 LT IAW SRM 51-40-21, PARA 7 AND SRM 51-72-10, PG 2.
